# SDR SWIA202161790

- Difficulty date: August 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 44,740 hours, 28,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  COMPLY WITH SB 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0 / C:  MCI / LOC: MKE / DUE BY TAC 28700   ( FILE - CLOSED COMPLIED WITH SB 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D. REFERENCE CP 23663839 FOR PRESSURIZATION CHECK.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337. COMPLIED WITH SB670SH-53-042- FUSELAGE-PRESSURE FLOOR- REPLACEMENT OF THE PRESSURE FLOOR AND LONGITUDINAL BEAMS WITH A TWO PIECE MODULAR PRESSURE FLOOR. REV B. DATED FEB 19-2014.
